# SDR DALA1309846701

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 46,459 hours, 17,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT L2 DOOR WAS INOPERATIVE.  MX REPLACED SWITCH S10295.  OPERATION OF DOOR LIGHT NOW OPERATES NORMAL.
